# SDR CA041014008

- Difficulty date: September 21, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 6,428 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Hub
- Part number: D30256
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(CAN) DISSASSEMBLY FOR CLEANING / CORROSION / REPAINT FOUND 3 CRACKS IN HUB WEB BY FLANGE BOLT THREADS IN CASTING. INSPECTION OF OTHER HUB FOUND SIMILAR DAMAGE.INSPECTION WITHOUT PART BEING VERY CLEAN WOULD MAKE IT VERY DIFFICULT TO SEE THESE CRACKS.
